# SDR VTZA96216

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Press Sw
- Part number: 14191003
- Condition: Failure
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6271 - RIC-IAD - DURING TAKEOFF, HAD THE RIGHT ENGINE (RED) BETA LIGHT ON WITH POWER LEVER FORWARD.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX REMOVED AND REPLACED PRESSURE SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
